# SDR USAAD00100

- Difficulty date: June 20, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHTS WOULD NOT TEST AT SEAT ROWS 11 AND 20.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
